| Model Number |
4549 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that there was a concern about potential loss of capture (loc) on this left ventricular (lv) lead.Technical services (ts) was consulted, and upon review of presenting electrogram (egm), determined that this lead exhibited intermittent loc.No adverse patient effects were reported.This rv lead remains in service.